MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MCAN

MIO; UNO INSET II 46/6 SC1 PINK MCAN
Model Number MMT-921A600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2022, the patient reported that she is pregnant, and her infusion set's site was not sticking.Therefore, the infusion set's site was leaking, and the site location was patient's lower back.Her blood glucose level was within range.This issue occurred with eight infusion sets.Moreover, the infusion set had been used for four days.Reportedly, there was no stress or pull on the infusion set.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16047294
Report Number3003442380-2022-01183
Device Sequence Number11985916
Product Code FPA
UDI-Device Identifier05705244020214
UDI-Public05705244020214
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/01/2024
Device Model NumberMMT-921A600
Device Lot Number5352659
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date12/26/2022
Patient Sequence Number1
Patient SexUnknown